Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    rash/hives
    avatar
    An_249775 posted:
    very recently, after intercourse my bf ends up getting a rash/hives/someting in his pubic area. we've been together 3 years, in a committed relationship. This just started happening. I've been to my dr. 3 times, each time i've not any shown signs of bacteria, bugs, std's or anything else they could think of.
    He's been to his dr. once the first time it happened, his dr told him he got scabies. again, i did not get anything. we are at a loss and am not sure where to go to talk to someone about this we have different insurance's and drs.
    Thank you.
    Reply
     
    avatar
    Anon_2000 responded:
    is it some type of rubbing that is causing this? To dry down yonder? I would recommend that both of you sign an autherization so that one of you can send your medical info on this issue to each others Docs to see if they can come up with some solution to your issue.


    Spotlight: Member Stories

    Not much of a story really..... 46 years old, married, 3 sons. Not sure what else to share.... if you want to know anything, just ask.... stev1022@y...More

    Helpful Tips

    being gay,bi,straight,lesbian,transgender
    if it makes you happy to be gblst, who cares what others think! More
    Was this Helpful?
    2 of 12 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.